# SDR CA951030004

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fuselage
- Condition: Lightning Strike
- Location: Nose
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN)AIRCRAFT STRUCK BY LIGHTNING. DAMAGE TO NOSE AREA REPORTED BY PILOT. OTHER DAMAGE FOUND INCLUDED DAMAGE TO #3 BLADE OF L/H PROP, R/H AILERON ASSEMBLY, AND STRUCTURAL DAMAGE TO NOSE AREA.
